Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Bohr spectrum of a functions


Author: J. Cossar
Journal: Proc. Amer. Math. Soc. 10 (1959), 294-295
MSC: Primary 26.99
DOI: https://doi.org/10.1090/S0002-9939-1959-0150251-5
MathSciNet review: 0150251
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.99

Retrieve articles in all journals with MSC: 26.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0150251-5
Article copyright: © Copyright 1959 American Mathematical Society